# SDR SWAA2022032812367

- Difficulty date: December 24, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD AT BS 803; RBL 25; HAS SURFACE CORROSION AROUND FASTENER HOLE. (MARKED) WL 156 / ACB DOORWAY THRESHOLD WEB; REPAIRED BY REPLACEMENT ON CUSTOMER CARD U107373 57049U 30DEC19
